RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 5  


Ordinary Differential Equations
First-order necessary conditions for abnormal problems in the calculus of variations
E. R. Avakov
739
Asymptotic behavior of solutions of differential equations with functional perturbation
E. V. Voskresenskii
745
Relaxation oscillations in a system of equations describing the operation of a solid-state laser with a nonlinear element of delaying action
E. V. Grigoryeva, S. A. Kashchenko
752
Development of Lyapunov's theorem on stability
B. S. Kalitin
758
An estimate for the Hausdorff dimension of the attractors of dynamical systems
G. A. Leonov
767
Some differential-topological problems in control theory
A. A. Liverovskiy, N. N. Petrov
771
Linear generalized Lyapunov functions and limit cycles
Yu. V. Malyshev, V. P. Zakharov
777
Bounded solutions of a Riccati matrix differential equation
A. V. Savkin
781
Optimality of generalized (impulse) controls in a nonlinear time-optimality problem
A. V. Sarychev
788
Asymptotics of spheroidal functions in the complex domain
M. V. Fedoryuk
801

Partial Differential Equations
A criterion for the existence of a strong solution of the Tricomi problem for the Gellerstedt equation
A. B. Bazarbekov
810
Periodic solutions of a quasilinear telegraph equation
P. P. Zabreiko, L. G. Tret'yakova
815
Behavior of solutions of quasilinear elliptic systems at a nonregular boundary point
E. A. Kalita
826
Application of parabolic potentials to boundary value problems in mathematical physics. III
L. I. Kamynin
836
Properties of the eigenfunctions of some singular elliptic operators
A. A. Larin
849
The Cauchy problem for a class of systems of quasilinear hyperbolic equations
O. F. Men'shikh
857
Weak and strong solutions of inverse problems for differential equations in a Banach space
D. G. Orlovskii
867
Stability of the stationary solution of a problem in magnetohydrodynamics
V. L. Pospelov
875
On a system of equations in the magnetohydrodynamics of nonlinearly viscous media
V. N. Samokhin
886

Short Communications
Convergence of iterative difference schemes for solving a problem of Stefan type
P. A. Vakulchik, G. A. Loret de Mola L
897
On a method for constructing a solution of a relativistic wave equation
B. A. Volodin, A. M. Khapaev
898
Solvability in quadratures of second-order matrix differential equations
V. P. Derevenskii
901
Necessary optimality conditions for one-dimensional distributed systems with moving boundary
N. N. Ryzhov
904
Moving essentially singular points of solutions of the Euler system
A. I. Yablonskii, A. F. Korzyuk, S. A. Myzgaeva
906
On a criterion for joint behavior of higher sigma exponents of a triangular system and the system of its diagonal approximation
E. K. Makarov
910

Nikolaǐ Fedorovich Otrokov
N. I. Avdonin, V. N. Belykh, L. N. Belyustina, M. V. Dolov, Yu. I. Neimark, S. F. Morozov
912
Mikhail Vasil'evich Fedoryuk
B. R. Vainberg, V. A. Il'in, L. D. Kudryavtsev, V. B. Lidskii, V. I. Arnol'd, V. P. Maslov, E. F. Mishchenko, V. Yu. Prikhod'ko
914
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019